# SDR UALA2010041201199

- Difficulty date: April 10, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 60,311 hours, 11,248 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 3e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA EMERGENCY EXIT LIGHT ON SEAT 3E IS INOPERATIVE.  REPLACED LIGHT ASSY, LIGHT OPS CHECKS GOOD.
